Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 18 (2022), 081, 41 pages      arXiv:2202.06405

Difference Operators and Duality for Trigonometric Gaudin and Dynamical Hamiltonians

Filipp Uvarov
Higher School of Economics, 6 Usacheva Str., Moscow, 119048, Russia

Received February 28, 2022, in final form September 26, 2022; Published online October 25, 2022

We study the difference analog of the quotient differential operator from [Tarasov V., Uvarov F., Lett. Math. Phys. 110 (2020), 3375-3400, arXiv:1907.02117]. Starting with a space of quasi-exponentials $W=\langle \alpha_{i}^{x}p_{ij}(x),\, i=1,\dots, n,\, j=1,\dots, n_{i}\rangle$, where $\alpha_{i}\in{\mathbb C}^{*}$ and $p_{ij}(x)$ are polynomials, we consider the formal conjugate $\check{S}^{\dagger}_{W}$ of the quotient difference operator $\check{S}_{W}$ satisfying $\widehat{S} =\check{S}_{W}S_{W}$. Here, $S_{W}$ is a linear difference operator of order $\dim W$ annihilating $W$, and $\widehat{S}$ is a linear difference operator with constant coefficients depending on $\alpha_{i}$ and $\deg p_{ij}(x)$ only. We construct a space of quasi-exponentials of dimension $\operatorname{ord} \check{S}^{\dagger}_{W}$, which is annihilated by $\check{S}^{\dagger}_{W}$ and describe its basis and discrete exponents. We also consider a similar construction for differential operators associated with spaces of quasi-polynomials, which are linear combinations of functions of the form $x^{z}q(x)$, where $z\in\mathbb C$ and $q(x)$ is a polynomial. Combining our results with the results on the bispectral duality obtained in [Mukhin E., Tarasov V., Varchenko A., Adv. Math. 218 (2008), 216-265, arXiv:math.QA/0605172], we relate the construction of the quotient difference operator to the $(\mathfrak{gl}_{k},\mathfrak{gl}_{n})$-duality of the trigonometric Gaudin Hamiltonians and trigonometric dynamical Hamiltonians acting on the space of polynomials in $kn$ anticommuting variables.

Key words: difference operator; $(\mathfrak{gl}_{k},\mathfrak{gl}_{n})$-duality; trigonometric Gaudin model; Bethe ansatz.

pdf (657 kb)   tex (40 kb)  


  1. Jurčo B., Classical Yang-Baxter equations and quantum integrable systems, J. Math. Phys. 30 (1989), 1289-1293.
  2. Markov Y., Varchenko A., Hypergeometric solutions of trigonometric KZ equations satisfy dynamical difference equations, Adv. Math. 166 (2002), 100-147, arXiv:math.QA/0103226.
  3. Molev A., Ragoucy E., Higher-order Hamiltonians for the trigonometric Gaudin model, Lett. Math. Phys. 109 (2019), 2035-2048, arXiv:1802.06499.
  4. Mukhin E., Tarasov V., Varchenko A., Bethe eigenvectors of higher transfer matrices, J. Stat. Mech. Theory Exp. 2006 (2006), P08002, 44 pages, arXiv:math.QA/0605015.
  5. Mukhin E., Tarasov V., Varchenko A., Bispectral and $(\mathfrak{gl}_{N},\mathfrak{gl}_{M})$ dualities, Funct. Anal. Other Math. 1 (2006), 47-69, arXiv:math.QA/0510364.
  6. Mukhin E., Tarasov V., Varchenko A., Bispectral and $({\mathfrak{gl}}_N,{\mathfrak{gl}}_M)$ dualities, discrete versus differential, Adv. Math. 218 (2008), 216-265, arXiv:math.QA/0605172.
  7. Mukhin E., Tarasov V., Varchenko A., A generalization of the Capelli identity, in Algebra, Arithmetic, and Geometry: in Honor of Yu.I. Manin, Vol. II, Progr. Math., Vol. 270, Birkhäuser Boston, Boston, MA, 2009, 383-398, arXiv:math.QA/0610799.
  8. Mukhin E., Varchenko A., Solutions to the $XXX$ type Bethe ansatz equations and flag varieties, Cent. Eur. J. Math. 1 (2003), 238-271, arXiv:math.QA/0211321.
  9. Mukhin E., Varchenko A., Quasi-polynomials and the Bethe ansatz, in Groups, Homotopy and Configuration Spaces, Geom. Topol. Monogr., Vol. 13, Geom. Topol. Publ., Coventry, 2008, 385-420, arXiv:math.QA/0604048.
  10. Reshetikhin N., Varchenko A., Quasiclassical asymptotics of solutions to the KZ equations, in Geometry, Topology, & Physics, Conf. Proc. Lecture Notes Geom. Topology, IV, Int. Press, Cambridge, MA, 1995, 293-322, arXiv:hep-th/9402126.
  11. Tarasov V., Uvarov F., Duality for Bethe algebras acting on polynomials in anticommuting variables, Lett. Math. Phys. 110 (2020), 3375-3400, arXiv:1907.02117.
  12. Tarasov V., Uvarov F., Duality for Knizhnik-Zamolodchikov and dynamical operators, SIGMA 16 (2020), 035, 10 pages, arXiv:1904.07309.
  13. Tarasov V., Varchenko A., Duality for Knizhnik-Zamolodchikov and dynamical equations, Acta Appl. Math. 73 (2002), 141-154, arXiv:math.QA/0112005.
  14. Tarasov V., Varchenko A., Dynamical differential equations compatible with rational qKZ equations, Lett. Math. Phys. 71 (2005), 101-108, arXiv:math.QA/0403416.

Previous article  Next article  Contents of Volume 18 (2022)